Posted by: Sexless | 2008/07/09

Antidepressants and Low sexdrive!

Hi there. I would like to know what to do because I have a problem that is causing damage to my relationship! I struggle to have sex with my fiance. I have been on Lily Fluoxetine and for the past 6 months on Nuzak, and I am experiencing an incredible lack of libido! When we do have sex (which I force myself to as I want to keep him happy) it is so painful that I want to cry and I dont enjoy it at all. I have been to a gynae in my city, she did a papsmear and that was it. No advice or help and I am sitting with this problem that is exploding in my mind. I feel IMPOTENT! I suspect vaginal dryness, but the fact is that when I am penetrated it is painful. It feels like I'm losing my virginity all over again, every single time, and as much as I try to change the position or relax it just gets worse! This has been going on since I started taking the Nuzak, and its a problem. please help me!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is a simple answer to vaginal dryness - you can use KY jelly. Unfortunately, antidepressants do cause sexual side effects and these are difficult to handle. If the lack of libido is due to pain, try the KY jelly first and see if this helps.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Wondering | 2008/07/10

Hi Sexless,

I can relate so much to you, My psychiatrist put me onto Nuzak as well with my depression, I have absolutely NO sex drive, I told my gynae that and he gave me testosterone injection and said if it works i must come back for another over 3 month period it worked wonderfully but at the same time i did not take my pills anymore. I do not have the pain while i have intercourse with my husband but i do not get orgasms.......

So good luck to you hope u sort it out and yes that is the pills for you, have actually started on the pill again due to various reasons and now cannot reach orgasm

Reply to Wondering

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.